Sunday, 15 June 2008

Non-recreational drug use: a warning

Now I remember why I don’t like non-recreational drugs. I took a single diazepam last night to try to get a few hours unbroken sleep (someone built an eight-lane motorway through my brain a few years ago and the traffic runs all through the night). Today I feel like I spent the night doing GHB and skunk – but without the nice bits.

I checked the known side effects on an NHS website: drowsiness, dizziness, lightheadedness, muscle weakness, confusion, sickness or vomiting, stomach problems, headaches, dry mouth, addiction and sex problems. I don’t know about the last one (haven’t had any offers yet today) and it seems a bit soon for the penultimate one after just one pill. But I’ve put a tick against all the rest.

Heed my advice kids: beware of taking drugs for the purposes for which they were intended.

1 comment:

patient said...

No drugs are entirely safe. This website reports 115 deaths and 44hospitalizations from diazepam in the US


http://www.patientsville.com/medication/diazepam_side_effects.htm